# SDR HALA2012050600130

- Difficulty date: May 6, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 39,131 hours, 7,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON OVERNIGHT CHECK, FOUND EMERGENCY FLOOR LIGHT STRIP L1 & R1 DOOR INOPERATIVE.  REPLACED FLOOR LIGHT STRIP AT CROSS ISLE BETWEEN L1 & R1 DOOR IAW AMM 33-51-10. OPS CHECKED OK.
